dietician-icon
Nutritional Advice needed
Hi, i underwent an intensive weight loss regimen and lost about 30 kg in nearly 18 months. All through this period i never took any kind of supplements or fat burners. Now, due to an injury i haven't been able to train for the past 3 months and as a result have gained nearly one third of the weight back! The sad part is these last kilos were the hardest to shed. I am really demotivated and am thinking about taking some sort of fat burners/cutters to kick start my fitness regime and pickup where i left off. The only doubt i have is do these supplements have side effects in the long run? I really want to shed my kilos but don't want to end up in a mess later on!
42 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swapan Banerjee (PhD)
Dietitian/Nutritionist 22 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi welcome-  yes all the commercial fat burners have side effects like diarrhoea, allergies, fatty liver ,malfunctioning of enzymes, insomnia,  anorexia like no eating or hunger. Its easy to use any fat gainer or protein supplements for body.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.